# SDR AU970281

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Hartzl HCC2YK1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed
- Location: Nr 3 Cyl Exh
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER EXHAUST VALVE HEAD FAILED
